MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK SOFT TOUCH ELECTRODES 72R; ELECTRODE, CUTANEOUS

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK SOFT TOUCH ELECTRODES 72R; ELECTRODE, CUTANEOUS
Model Number 106130-20
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Rash (2033); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient that the 72r electrodes caused rash that look a like skin was burnt.The patient stated that she changed them daily and rotates the position on her skin.The electrodes were placed on her neck.The patient does have sensitive skin.The patient spoke with her doctor and he suggested she uses cream on area and advised patient to take a break in treatment until her skin is completely healed then conduct a time test starting with 63b electrodes.The customer service representative discussed changing the electrodes and position of electrodes each day as well as advised her to call back with any issues during the time test.No further consequences were reported.72r electrodes were not returned for evaluation.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The device history records are reviewed and no discrepancies were found.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, d3, g1, additional information in h6, and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The device was not returned for evaluation.The reported event could not be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.The root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found that would change or alter any conclusions or information, a supplemental report will be filed accordingly.

Brand Name
BIOMET SPINALPAK / ORTHOPAK SOFT TOUCH ELECTRODES 72R
Common Device Name
ELECTRODE, CUTANEOUS
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key22878198
Report Number0002242816-2025-00099
Device Sequence Number13368178
Product Code GXY
UDI-Device Identifier00812301020201
UDI-Public00812301020201
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date07/30/2026
Device Model Number106130-20
Device Lot Number25D017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexUnknown
Patient EthnicityNon Hispanic